Mathematics Faculty Articles

Title

Finitely Generated Limit Varieties of Aperiodic Monoids with Central Idempotents

Document Type

Article

Publication Date

12-2009

Publication Title

Journal of Algebra and Its Applications

Keywords

Varieties, Limit varieties, Monoids, Aperiodic monoids, Central idempotents, Finitely based

ISSN

0219-4988

Volume

8

Issue/No.

6

First Page

779

Abstract

A non-finitely based variety of algebras is said to be a limit variety if all its proper subvarieties are finitely based. Recently, Marcel Jackson published two examples of finitely generated limit varieties of aperiodic monoids with central idempotents and questioned whether or not they are unique. The present article answers this question affirmatively.

Comments

AMSC: 20M07, 03C05

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1142/S0219498809003631

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS